MAUDE Adverse Event Report: B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; Implant, endosseous, root-form

B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; Implant, endosseous, root-form
Model Number IIPUCA3710
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician indicates that she placed the implant on (b)(6) 2024 and three months later it was noted that the implant had not osseointegrated.Patient with bone quality iii.In the event the patient experienced: bone loss.
 
Additional Manufacturer Narrative
The batch documentation is checked and no anomalies are detected.Any manufacturing fault is ruled out.After examination of the implant, it can be verified that the implant does not show signs of misuse or signs of malfunction that could have contributed to the event.However, it is found that the drilling protocol used is different from the recommended one.

Common Device Name
Implant, endosseous, root-form
Manufacturer (Section D)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci, 14
minano menor, alava 01510
SP  01510
Manufacturer (Section G)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci, 14
minano menor, alava 01510
SP   01510
Manufacturer Contact
jose rivero
leonardo da vinci, 14
minano menor, alava 01510
SP   01510
MDR Report Key20407963
Report Number3004417597-2024-00054
Device Sequence Number11636169
Product Code DZE
UDI-Device Identifier08435389812111
UDI-Public08435389812111
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K151391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberIIPUCA3710
Device Lot NumberBC02714.A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale